cerazette and bleeding

starting to get a bit fed up with it now. I've been on it for 6 weeks. Bled for the first 10 days with a lot of pain. Then had a bit of a respite but started bleeding heavily when I started the second packet. That lasted for 8 days, stopped for 2 days, and has now started again. It's a full on period bleed with pain, not just spotting. Between this, the night sweats and the spots, this is turning out to be a pretty rubbish treatment :/

4 Replies

oldestnewest
  • I hated Cerazette! Was exactly the same and have up on it in the end. Now have a Mirena and prefer it x

  • Hi I persisted for about 4-5 months because I desperately wanted it to help. I spotted everyday it was horrible. I ended up on prostap and eventually unfortunately a hysterectomy.

  • I had a similar issue, I went to my doctor to ask if its normal and he said it can take between like 3-4 months for your body to settle. It ended up taking about 3 months for me before I stopped bleeding.

  • I came off of it due to it messing with my menstrual cycle. Go back to your doctors and ask for a different pill. I was put back on microgynon but had to come off of that as my blood pressure was borderline. I am now on the micronor mini.

You may also like...